# SDR LR7A08113

- Difficulty date: September 2, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 54,498 hours, 25,738 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: 10547
- Condition: Unknown
- Location: Prop Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED NR 4 PROPELLER RPM OUT OF LIMITS.  PERFORMED ENGINE SHUT DOWN IAW ESP.  NR 4 PROPELLER VALVE HOUSING REPLACED IAW LACE JOB CARD HN61135, OPS CHECK GOOD.
